# SDR AALA20000598

- Difficulty date: April 6, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N1414D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11377
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Switch
- Part number: A47006401
- Condition: Failed
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

IAD - FLT 1365 - AFTER TAKEOFF DCA STAB TRIM 1 AND STAB 2 TRIM SWITCHES ON FLIGHT AUGMENTATION PANEL FAULTED.  LANDED IAD WITHOUT INCIDENT.  REPLACED STABILIZER TRIM SWITCH.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
